Items where Author / Artist / Editor is "Donnell, Pete"

See full list of headings
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Donnell, Pete and Banaji, Murad (2013) Local and global stability of equilibria for a class of chemical reaction networks. SIAM Journal on Applied Dynamical Systems, 12 (2). pp. 899-920. ISSN 1536-0040

Banaji, Murad and Donnell, Pete and Baigent, Stephen (2007) P matrix properties, injectivity, and stability in chemical reaction systems. SIAM Journal on Applied Mathematics, 67 (6). pp. 1523-1547. ISSN 0036-1399

This list was generated on Tue Mar 19 04:44:41 2019 GMT.